# SDR IXXA20170310155

- Difficulty date: February 28, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 58,333 hours, 19,739 cycles
- Engine: Rroyce RB211535E4
- Engine time: 52,835 hours, 20,752 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Part time: 52,835 hours, 20,752 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

IN FLIGHT EMERGENCY DECLARATION. AIR TURN BACK. 5 COMPRESSOR STALLS/SURGES WITH ENGINE EXCEEDANCE VALUES RECORDED. INDICATIONS RETURNED TO NORMAL THEREAFTER AND PRIOR TO LANDING. AIRCRAFT GROUNDED FOR BORESCOPE INSPECTION AND FURTHER ANALYSIS. WORK IN PROGRESS. REMOVED AND REPLACED VALVE ASSY. REMOVED AND REPLACED RIGHT ENGINE. OPERATIONAL CHECKS SATISFACTORY. ENGINE RUNS SATISFACTORY. FAULT NOT DUPLICATED. NO FURTHER DEFECTS NOTED. AIRCRAFT RELEASED TO SERVICE ETOPS 180.
